# SDR FDEA201601090093

- Difficulty date: January 9, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 76,593 hours, 13,361 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FL320, HYD 1 FAIL ALERT 0 HYD QTY, 0 PRESS.  SERVICED NR 1 HYD SYS IAW AMM 12-13-02-3.  PRESSURIZED SYS WITH AUX PUMPS & OPERATED ALL ITEMS UNDER SYS 1, VERIFIED SYS 1 PRESS & FLUID QTY HELD.  RAN NR 1 ENG IAW JRH & OPERATED ALL FLIGHT CONTROLS & ITEMS UNDER SYS 1 JUST WITH EDP`S WITH SAME RESULTS, NO DROP ON FLUID QTY & HELD PRESS.  VERIFIED RESERVOIR & SYS 1, CHECKED GOOD.  ACCOMPLISHED A GVI AROUND ACFT, NO LEAKS FOUND.  ACFT OK FOR SERVICE.
